Discussions By Condition: Urinary conditions

E.Coli keeps showing in Urine Culture but not in Catheterized Bladder Samples HELP

Posted In: Urinary conditions 0 Replies
  • Posted By: Anonymous
  • August 24, 2013
  • 08:18 PM

Last summer, I reluctantly had to take a round of steroids and ever since then I have been suffering from an imbalance in my bladder/vagina. My urine cultures keep showing 100,000 e.coli but I do not present with UTI symptoms. Strangely, my urinalysis and catheterized bladder samples show negative. I have been on 4 rounds of antiobiotics but the e.coli remains. It has been 6 months since I have taken any anti-b's and still the e.coli are present at 100,000. I do notice that when I eat alot of sugar, drink wine, or take cranberry supplements my vagina gets irritated and tingly for a few hours. So I know this must be candida related in some way. My newest uro-gynecologist is suggesting boric acid capsules to see if this is a vaginal issue, along with strong lactobacillus probiotics, fermented foods, and low-sugar diet all in an effort to rebalance my flora. I am also considering taking D-Mannose along with this too. I have searched the internet like crazy for similar experiencesout there but I cannot find anything! I am jsut wondering if anyone out there has experienced this and if you were able to overcome it and how? I am nervous aboutt taking the boric acid but am also desperate to correct this issue! I am also reading the Body Ecology Diet by Donna Gates and plan on following that, eliminating all alcohol, caffeine, sweets, etc. I hope someone out there reads this that can help me!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?